Discussions By Condition: I cannot get a diagnosis.

leg numbness

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: jsbh03
  • June 28, 2007
  • 08:41 PM

I am a 28 y/o male who experiences numbness(burning, numb to the touch) in my thighs when I sit or lay a certain way but I get immediate relief when I stand up. However, lately I have noticed that my legs feel "dead" and I have had some pain in my groin and inner thighs. I had an MRI for a herniated disk and that was o.k. I have also had an EKG, EMG(I believe that was what it was called, they checked my nerves in my legs), a doppler on both legs to check for blood clots, and blood work. All were normal.

I had a doctor tell me that it was some sort of a compression issue. I am overweight but dieting and losing weight. I get horrible migraines from time to time with blurred vision, tingling in fingers, and vomiting. I also believe that this is causing anxiety as I constantly worry about dying and not being here for my two year old son. Any help would be appreciated.

Reply Flag this Discussion

1 Replies:

  • Dear Mr 28 year old male....look into information on chronic fatigue syndrome. Read around the forum, you are not alone. See how many people haveburningnumbnesstinglingpains in groins/thighmigrainesblurred visionvomitinganxiety...it is a symptom, not just you making yourself nervous There is a lot of information out thereThe best advice...find NAET or Bioset therapy...it will work. There are many brilliant people in this forum that you will see recommending this treatment. That's where I found it and I'm glad I did. Best to you and your son...mommy cat
    mommy cat 1,654 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?